Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 87, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 12, 2007, 8:25 PM CDT for Daviess County, Grundy County, Harrison County, Missouri. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2007, 8:25 PM CDT (01:25 UTC)
- Expired
- Aug 12, 2007, 9:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Daviess County, MO, Grundy County, MO, Harrison County, MO
The radar
The Pleasant Hill radar (KEAX), 154 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 8:42 PM CDT | TSTM WND GST 61 | Trenton, MO | |
| Aug 12, 8:55 PM CDT | TSTM WND GST 60 | 2 E Coffey, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 12, 3:56 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1946 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 2283 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 130126
SVREAX
MOC061-079-081-130215-
/O.NEW.KEAX.SV.W.0087.070813T0125Z-070813T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
825 PM CDT SUN AUG 12 2007
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DAVIESS COUNTY IN NORTH CENTRAL MISSOURI
GRUNDY COUNTY IN NORTH CENTRAL MISSOURI
SOUTHERN HARRISON COUNTY IN NORTH CENTRAL MISSOURI
* UNTIL 915 PM CDT
* AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
OF 60 TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MERCER TO 9 MILES SOUTH OF ALBANY...AND MOVING SOUTHEAST AT
45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PATTONSBURG BY 835 PM CDT.
GILMAN CITY AND SPICKARD BY 840 PM CDT.
TRENTON AND JAMESPORT BY 855 PM CDT.
GALT BY 900 PM CDT.
THE TOWNS OF COFFEY...TINDALL...BRIMSON AND LAREDO ARE ALSO IN THE
PATH OF THESE SEVERE THUNDERSTORMS.
THESE STORMS HAVE A LONG HISTORY OF PRODUCING WIDESPREAD WIND
DAMAGE FROM EASTERN NEBRASKA INTO NORTHWEST MISSOURI. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 4029 9338 4023 9422 4006 9423 3995 9377
3997 9337
$$
BOOKBINDER2 follow-up statements
000
WWUS53 KEAX 130158
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
857 PM CDT SUN AUG 12 2007
MOC081-130207-
/O.CAN.KEAX.SV.W.0087.000000T0000Z-070813T0215Z/
HARRISON MO-
857 PM CDT SUN AUG 12 2007
...THE SEVERE THUNDERSTORM WARNING FOR HARRISON COUNTY IS
CANCELLED...
AT 853 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED SOUTHEAST OF
THE...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
THUNDERSTORMS WITH FREQUENT LIGHTNING AND VERY HEAVY RAINFALL WILL
CONTINUE THROUGH 930 PM BEFORE TAPERING OFF TO LIGHT TO MODERATE
RAIN. RAINFALL AMOUNTS OF AROUND ONE INCH ARE EXPECTED BEFORE
ENDING. ADDITIONAL SEVERE WEATHER IS NOT EXPECTED.
LAT...LON 4029 9338 4026 9369 3999 9394 3995 9376
3997 9337
$$
MOC061-079-130215-
/O.CON.KEAX.SV.W.0087.000000T0000Z-070813T0215Z/
DAVIESS MO-GRUNDY MO-
857 PM CDT SUN AUG 12 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GRUNDY AND
NORTHEASTERN DAVIESS COUNTIES UNTIL 915 PM CDT...
AT 853 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF SPICKARD TO
JAMESPORT...MOVING SOUTHEAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
GALT BY 905 PM CDT.
THE TOWN OF LAREDO IS ALSO IN THE PATH OF THIS LINE OF SEVERE
THUNDERSTORMS.
THESE STORMS HAVE A LONG HISTORY OF PRODUCING WIDESPREAD WIND
DAMAGE. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 4029 9338 4026 9369 3999 9394 3995 9376
3997 9337
$$
BOOKBINDER000
WWUS53 KEAX 130216
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
915 PM CDT SUN AUG 12 2007
MOC061-079-130225-
/O.EXP.KEAX.SV.W.0087.000000T0000Z-070813T0215Z/
DAVIESS MO-GRUNDY MO-
915 PM CDT SUN AUG 12 2007
...THE SEVERE THUNDERSTORM WARNING FOR GRUNDY AND NORTHEASTERN
DAVIESS COUNTIES HAS BEEN ALLOWED TO EXPIRE...
AT 914 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
LINE OF DAMAGING WINDS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
ALLOWED TO EXPIRE.
HOWEVER...THUNDERSTORMS WITH TORRENTIAL RAINFALL...FREQUENT
LIGHTNING AND SMALL HAIL WILL CONTINUE EAST OF A JAMESPORT TO
TRENTON LINE THROUGH 945 PM...TAPERING OFF TO MODERATE RAIN
THEREAFTER. RAINFALL TOTALS OF ONE TO ONE AND A HALF INCHES ARE
EXPECTED. NO ADDITIONAL SEVERE WEATHER IS EXPECTED OVER GRUNDY AND
NORTHEAST DAVIESS COUNTIES.
LAT...LON 4029 9338 4026 9369 3999 9394 3995 9376
3997 9337
$$
BOOKBINDERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 7:05 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Aug 12, 7:05 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO ISSUED BY NATIONAL WEATHER SERVICE SPRINGFIELD MO 705 PM CDT SUN AUG 12 2007 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /235 PM CDT SUN AUG 12 2007/ SHORT TERM (TONIGHT-TUESDAY)... UNSEASONABLY HOT CONDITIONS PREVAIL ACROSS THE REGION THIS AFTERNOON WITH READINGS ALREADY APPROACHING 100 DEGREES. ALSO NOTEWORTHY IS THE MOISTURE QUALITY...WHICH HAS LARGELY INCREASED SINCE YESTERDAY. ISALLOBARIC RESPONSE TO PRESSURE FALLS OVER THE NORTHERN HIGH PLAINS HAS BEEN MUCH GREATER THAN ANTICIPATED...WITH PRONOUNCED WIND SHIFT FRONT DRAPED ACROSS SE NEBRASKA INTO NORTHERN MISSOURI. THIS HAS HELPED POOL MOISTURE ACROSS THE NORTHERN CWA...WITH DEWPOINTS COLLECTIVELY RUNNING IN THE MID TO UPPER 70S ACROSS FAR NW MO. RUC DATA SHOWS SIGNIFICANT MOISTURE POOLING AT 850-700MB ACROSS CENTRAL NEBRASKA WHERE ELEVATED CONVECTION WAS FAIRLY WIDESPREAD. MODEST WESTERLY FLOW ALOFT WILL CONTINUE TO ADVECTION SOME OF THIS ELEVATED MOISTURE ACROSS FAR NORTHERN MISSOURI THIS AFTERNOON. THE RESULT HAS BEEN A SUBSTANTIAL INCREASE IN PRECIPITABLE WATER VALUES SINCE YESTERDAY...NOW AROUND 1.6 INCHES PER THE GPSMET NETWORK AND INCREASING STEADILY. THREAT FOR SEVERE CONVECTION THIS AFTERNOON/EVENING REMAINS THE PRIMARY FORECAST CONCERN. WITH WEAK CAPPING IN PLACE OVER THE NW CWA...EXTREME INSTABILITY HAS DEVELOPED WITH RUC2 ANALYZED MIXED LAYER CAPES NOW APPROACHING 5000 J/KG...CORROBORATING WELL WITH MODIFIED 12Z KOAX SOUNDING. A SHARP N-S GRADIENT IN EFFECTIVE SHEAR EXISTS IN THIS REGION AS THE STAGNANT RIDGE GIVES WAY TO INCREASING WESTERLIES ALOFT...BUT IT APPEARS AS THOUGH 30 KNOTS OF 0-6KM SHEAR AND 40 KNOTS OF EFFECTIVE STORM DEPTH SHEAR WILL BE AVAILABLE ALONG THE FAR NORTHERN CWA THIS EVENING...SUPPORTING ORGANIZED CONVECTION. SUBTLE MID LEVEL MCV IDENTIFIABLE EARLIER OVER ERN COLORADO AND LIKELY RESPONSIBLE FOR ACTIVITY OVER CENTRAL NEB WILL CONTINUE EAST THIS AFTERNOON. THIS SHOULD HELP FOCUS SURFACE BASED CONVECTION LATE THIS AFTERNOON OVER ERN NEBRASKA...OR POSSIBLY AID IN CURRENT ELEVATED ACTIVITY MOVING INTO AN AREA MORE FAVORABLE FOR SURFACE BASED DEVELOPMENT. NAM-WRF AND SREF SOLUTIONS CONTINUE TO FOCUS A SMALL MCS IN THIS REGION THIS AFTERNOON...PUSHING INTO NW MO BETWEEN 23 AND 02Z...WHICH SEEMS REASONABLE. QUESTION REMAINS ON DEGREE OF FORCING GIVEN WEAK LOW LEVEL CONVERGENCE...AND ANY REMAINING INHIBITION. SHOULD STORMS DEVELOP AND ORGANIZE IN THIS REGION...DOWNBURSTS OR SMALLER SCALE BOW WIND EVENTS APPEAR LIKELY GIVEN THE BUOYANCY/SHEAR PRESENT...WITH A LESSER THREAT OF MARGINALLY SEVERE HAIL. GIVEN EASTERLY SURFACE WINDS BENEATH WESTERLY FLOW ALOFT...AN ISOLATED TORNADO COULD NOT BE RULED OUT WHERE BETTER DIRECTIONAL SHEAR EXISTS ALONG THE MO/IA/NE BORDERS. ACTIVITY THAT DOES MANAGE TO DEVELOP SHOULD DISSIPATE QUICKLY WITH SOUTHEASTWARD EXTENT GIVEN THE STRENGTH OF THE CAP DOWNSTREAM. SIMILAR EVENTS COULD EQUALLY BE POSSIBLE OVER EACH OF THE NEXT SEVERAL DAYS...BUT THE EFFECTS ON SUBSEQUENT DIURNAL HEATING THE FOLLOWING DAY SHOULD BE LIMITED...AND MAY FURTHER INCREASE LOW LEVEL MOISTURE QUALITY. OTHERWISE...SPRAWLING UPPER RIDGE WILL CONTINUE ITS DOMINATION OF THE CENTRAL/SRN CONUS...WITH SOME INDICATION THAT THE E-W THERMAL RIDGING ALOFT TO OUR NORTH MAY SETTLE ACROSS THE CWA FOR TUESDAY/WEDNESDAY. THIS WOULD SUGGEST THAT SUBSEQUENT MCS EVENTS MAY REMAIN OFF TO OUR NORTH AND EAST FOR THE MOST PART...BUT ALSO POTENTIALLY DRAW EVEN HOTTER AIR INTO THE REGION. AS SUCH...WILL EXPAND THE HEAT WARNING TO ENCOMPASS THE ENTIRE CWA AND EXTEND THROUGH WEDNESDAY AT THIS POINT. BOOKBINDER LONG TERM (WEDNESDAY-SUNDAY)... LITTLE OVERALL CHANGE IN THINKING CONCERNING THE EXTENDED PERIODS AS MODEL SUITES CONTINUE TO INDICATE A GRADUAL SUPPRESSION OF THE DOMINANT UPPER RIDGE BY THE LATTER PARTS OF THE UPCOMING WEEK. THIS MAY SPELL SOME RELIEF FROM THE SCORCHING HEAT..AT LEAST FOR THE NORTHERN COUNTIES. NOT MUCH HELP IN SIGHT THROUGH MID WEEK AS 592-594 DM 500MB HEIGHTS REMAIN COMMON ACROSS THE AREA. AS MENTIONED...SOME HOPE FOR THE NORTHERN COUNTIES AS A VORT MAX TOPS THE RIDGE INTO THE MIDWEST ON WEDNESDAY. THINKING MOST OF THE CONVECTIVE ACTIVITY WILL REMAIN NORTH OF THE AREA...HOWEVER CANNOT RULE OUT ISOLATED THUNDERSTORMS OR THE EVENTUAL TAIL END OF A POSSIBLE MCS ACROSS THE AREA AND HAVE KEPT ONLY SLIGHT CHC POPS ACROSS THE NORTHERN HALF OF THE CWA TO ACCOUNT. THE SOUTHERN COUNTIES REMAIN HOT AS H85 TEMPS HOVER IN THE 24-26C RANGE AS SOUTHWESTERLY FLOW PERSISTS. THIS LOOKS TO BRING CONTINUED UPPER 90S TO LOWER 100 TEMPS ACROSS THE SOUTHERN AREAS OF THE CWA THROUGH THE END OF THE WEEK. SOME SIGNS OF A FURTHER SUPPRESSION OF THE RIDGE BY THE WEEKEND WHICH WOULD BRING HIGHER PROBABILITIES OF RAIN AS ANY SHORT WAVES WOULD BE BETTER ALIGNED TO TRAVERSE THE AREA SUBSEQUENTLY RESULTING IN SLIGHTLY COOLER TEMPS. STILL A BIT EARLY TO DETERMINE EXTENT OF THE RIDGE BY THIS TIME SO WILL NOT LOOK TOO DEEP INTO THIS. DEROCHE && .AVIATION... FOR THE 00Z TAFS...SOUTHERN TRAJECTORY OF STORM COMPLEX ENTERING NW MO AT 00Z MAY TRACK CLOSE ENOUGH TO ST. JOSEPH TO WARRANT VICINITY THUNDER FOR A FEW HOURS THIS EVENING. OTHERWISE IT LOOKS LIKE MID LEVEL CAPPING WILL BE ENOUGH TO SUPPRESS CONVECTION OVER KANSAS CITY METRO. WINDS WILL BE A LITTLE TRICKY WITH OUTFLOW FROM STORM COMPLEX THROUGH THE LATE EVENING/OVERNIGHT HOURS. FOR NOW WILL CARRY A NORTH TO NORTHEAST WIND FOR LATE EVENING AT ST. JOSEPH AND GO LIGHT AND VARIABLE AT MCI/MKC. TERRY && .EAX WATCHES/WARNINGS/ADVISORIES... MO...EXCESSIVE HEAT WARNING UNTIL 7 PM WEDNESDAY FOR ALL ZONES. KS...EXCESSIVE HEAT WARNING UNTIL 7 PM WEDNESDAY FOR ALL ZONES. WFO EAX
Hazardous weather outlook, Aug 12, 1:00 PM CDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT SUN AUG 12 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-131100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 100 PM CDT SUN AUG 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE HOTTEST CONDITIONS OF THE SUMMER ARE EXPECTED THIS AFTERNOON AS TEMPERATURES SOAR TO AROUND 100 DEGREES. MOISTURE HAS ALSO INCREASED SUBSTANTIALLY SINCE YESTERDAY...RESULTING IN HEAT INDEX VALUES OF 107 TO LOCALLY 112 DEGREES FOR THIS AFTERNOON. AS A RESULT OF THESE CONDITIONS...EXCESSIVE HEAT WARNINGS AND ADVISORIES REMAIN IN EFFECT FOR THE ENTIRE REGION. PERSONS SHOULD EXERCISE EXTREME CAUTION AND AVOID PROLONGED OUTDOOR EXPOSURE TO AVOID SERIOUS AND POTENTIALLY FATAL HEAT RELATED ILLNESS. THE COMBINATION OF HOT TEMPERATURES AND HIGH MOISTURE CONTENT WILL ALSO RESULT IN EXTREME INSTABILITY OVER NORTHWEST MISSOURI THIS AFTERNOON. ALTHOUGH WARM TEMPERATURES ALOFT ARE PRESENTLY KEEPING SKIES CLOUD FREE...THE STATIONARY FRONT AND A WEAK UPPER LEVEL DISTURBANCE WILL LIKELY BE SUFFICIENT TO GENERATE THUNDERSTORMS OVER EASTERN NEBRASKA THIS AFTERNOON. ANY STORMS THAT DEVELOP AND MOVE INTO NORTHWEST MISSOURI OR EXTREME NORTHEAST KANSAS LATE THIS AFTERNOON AND EVENING WOULD HAVE A STRONG LIKELIHOOD OF BEING SEVERE...WITH DAMAGING WIND GUSTS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE HEAT WILL CONTINUE THROUGH THE REST OF THE WEEKEND AND INTO MONDAY. AN EXCESSIVE HEAT WARNING HAS BEEN EXTENDED THROUGH MONDAY...AND IF THE HIGH HEAT AND HUMIDITY CONDITIONS PERSIST ADDITIONAL HEAT RELATED ADVISORIES OR WARNINGS MAY BE ISSUED IN THE UPCOMING DAYS. LITTLE RELIEF IS EXPECT DURING THE NIGHTTIME HOURS WITH LOWS RANGING FROM THE MID 70S TO POSSIBLY THE LOWER 80S IN THE KANSAS CITY AREA. THERE WILL BE AN INCREASED THREAT FOR THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY...ESPECIALLY ACROSS NORTH CENTRAL AND NORTHEAST MISSOURI...AS A SERIES OF UPPER LEVEL DISTURBANCES BEGIN TO AFFECT THE REGION. GIVEN THE HEAT AND MOISTURE IN PLACE...SEVERE WEATHER CANNOT BE RULED OUT FOR ANY THUNDERSTORM COMPLEXES THAT MAY AFFECT THE REGION DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING...MAINLY NORTH AND WEST OF A ST JOSEPH TO TRENTON LINE. BOOKBINDER
In the hours before
Local storm report, Aug 12, 7:53 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
753 PM CDT SUN AUG 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST 2 SE PICKERING 40.43N 94.81W
08/12/2007 E60 MPH NODAWAY MO TRAINED SPOTTER
SWING SET DAMAGED.
&&
ADOLPHSONSpecial weather statement, Aug 12, 8:08 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 808 PM CDT SUN AUG 12 2007 MOZ004-130145- GENTRY- 808 PM CDT SUN AUG 12 2007 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN GENTRY COUNTY UNTIL 845 PM CDT... AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF GRANT CITY TO STANBERRY...MOVING SOUTHEAST AT 45 MPH. THESE STORMS WILL BE NEAR... ALBANY BY 815 PM CDT. THE TOWNS OF GENTRY AND DARLINGTON ARE ALSO IN THE PATH OF THESE STORMS. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. BOOKBINDER
Local storm report, Aug 12, 8:10 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
810 PM CDT SUN AUG 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND GST 3 SE PARNELL 40.41N 94.58W
08/12/2007 E60 MPH WORTH MO TRAINED SPOTTER
&&
ADOLPHSONLocal storm report, Aug 12, 8:21 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
821 PM CDT SUN AUG 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HEAVY RAIN GRANT CITY 40.49N 94.41W
08/12/2007 E0.50 INCH WORTH MO PUBLIC
0800 PM TSTM WND GST 1 S EAGLEVILLE 40.45N 93.99W
08/12/2007 E60.00 MPH HARRISON MO TRAINED SPOTTER
&&
ADOLPHSONThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 7:17 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway, Worth | 58 min |
| Aug 12, 7:52 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer, Putnam | 53 min |
| Aug 12, 8:53 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 57 min |
| Aug 12, 9:12 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Livingston, Macon | 48 min |
| Aug 12, 9:41 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Macon, Randolph | 64 min |
| Aug 13, 6:34 AM CDT | Areal Flood Advisory | EAX | Adair, Putnam, Sullivan | 4 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.